@Article{ATA-30-306, author = {}, title = {Some Results on the Polar Derivative of a Polynomial}, journal = {Analysis in Theory and Applications}, year = {2014}, volume = {30}, number = {3}, pages = {306--317}, abstract = {

Let $P(z)$ be a polynomial of degree $n$ and for any complex number $\alpha$, let $D_{\alpha}P(z)=nP(z)+(\alpha -z)P'(z)$ denote the polar derivative of $P(z)$ with respect to $\alpha$. In this paper, we obtain certain inequalities for the polar derivative of a polynomial with restricted zeros. Our results generalize and sharpen some well-known polynomial inequalities.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2014.v30.n3.7}, url = {http://global-sci.org/intro/article_detail/ata/4495.html} }